# SDR COMA9710181

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 2J1548
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  REPLACED DEFECTIVE WIRING CONNECTOR AT RT MLG UPLOCK.
